Medical Questions > Mental Health > Depression Forum

Swollen Feet And Ankles Due to Medication

Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
Sad i'm fed up. I've recently changed my intidepressant medication, and now have more side effects than I had with the old ones. The main one is swollen ankles and feet. The other is vivid dreams every time I go to sleep. This sounds silly but it gets to me after a while. The only side effect I had with the old ones was lack of interest in sex. What should I do? Should I stay on the new ones, or go back to the old ones and have no sex life? I'd appreciate any comments or suggestions. Cheers
Did you find this post helpful?
|
Quick Reply
Answers to Similar Questions
User Profile
Dr. Andrijana Shterjovska
User Profile
Harpreet Singh
User Profile
Dr. Nikola Gjuzelov
User Profile
Dr. Karen Stewart
User Profile
Abhijeet Deshmukh, MD